# SDR DALA2021062203375

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 56,618 hours, 39,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN OVER THE AFT CABIN BULKHEAD DOOR AND THE TAIL COMPARTMENT PATHWAY EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK, B5-260, PER B717 AMM 33-51. (LP #7340722)
